# SDR AALA202410015707

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 66,612 hours, 28,118 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Condition: Stuck
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D (LEFT HAD SIDE) TOILET FLUSH VALVE IS STUCK OPENAND MAKING A LOUD AIR SUCTION NOISE. AFTER THIS STARTED ALL REMAINING LAVATORY TOILETS STOPPED WORKING. DIVERTED TO CLT. MAINTENANCE RESET FLUSH MOTOR SYSTEM, FLUSHED ALL TOILETS 3 TIMES, ALL TOILETS OPS CK GOOD IAW FIM 38-30-00.
